# SDR FDEA201309122199

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: BAC151555314
- Condition: Corroded
- Location: Crease Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL, CREASEBEAM STA 330-380, WL 208, CORRODED.   FOUND OUT OF LIMITS IAW SRM 51-10-02 STEP 15 AND SRM 53-10-08 FIG 101 DET IX.  REMOVED AND REPLACED WITH NEW CREASE BEAM ANGLE IAW DWG 657N3381 AND SRM 51-40-02.   MAJOR REPAIR.
